# SDR CALA2016111800923

- Difficulty date: November 15, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N62896
- Make and model: Boeing 737924ER
- Aircraft serial: 62768
- Aircraft time: 9 hours, 3 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EXIT EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-06.
